# SDR A6WA2019111446978

- Difficulty date: November 5, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 40,533 hours, 38,457 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 17539
- Condition: Malfunctioned
- Location: Apu
- Part time: 22,850 hours, 26,649 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, ATTEMPTED TO START APU BELOW 10000 FT FIRST ATTEMPT FAILED. UPON SECOND TRY STARTED NORMAL , HOWEVER VERY STRONG FUEL SMELL IN A/C  AIRCRAFT. REMOVED FROM SERVICE, INVESTAGTED APU BAY FOIR FUEL. NONE FOUND. STARTED APU SEVERAL TIMES OPS CHECK GOOD IAW AMM 49-10-01. OPERATED BOTH PACKS NO ODOR EVIDENT. SUSPECT RESIDUAL FUEL FROM 1ST START ATTEMPT CAUSED MOMENTARY ODOR. OK FOR SERVICE. R/R APU FUEL CONTROL UNIT IAW AMM 49-31-00-06, OPS CHECK & LEAK CHECK GOOD FOUND APU HANGING 25% DURING START UP NO SMELL NOTED IN CABIN.
